Authors: Belardo, Francesco
Li Marzi, Enzo
Simić, Slobodan 
Wang, Jianfeng
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the spectral radius of unicyclic graphs with prescribed degree sequence
Journal: Linear Algebra and Its Applications
Volume: 432
Issue: 9
First page: 2323
Last page: 2334
Issue Date: 15-Apr-2010
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2009.06.008
Abstract: 
We consider the set of unicyclic graphs with prescribed degree sequence. In this set we determine the (unique) graph with the largest spectral radius (or index) with respect to the adjacency matrix. In addition, we give a conjecture about the (unique) graph with the largest index in the set of connected graphs with prescribed degree sequence.
Keywords: Adjacency spectrum | Degree sequence | Graph index | Largest eigenvalue | Spectral radius
Publisher: Elsevier
Project: Serbian Ministry for Science (Grant 144015G)
National Science Foundation of China (No. 10761008)

Show full item record

SCOPUSTM   
Citations

26
checked on Aug 19, 2022

Page view(s)

9
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.